# SDR QXEA200800661

- Difficulty date: June 9, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 4,358 hours, 4,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK SEAT TRACK NR 9 HAS CORROSION AT STA X789.102.  BLENDED FOUND OUT OF LIMITS IAW RD8/4-53-884, MAPPED FOR ENGINEERING, DAMAGE FOUND WITHIN LIMITS IAW RD 8/4-53-884 REV 3.  HFEC INSPECTED AREA PER NDTM PT 6, 51-00-02 NO CRACKS NOTED.  ALODINED PRIMED AND PAINTED IAW Q400 SRM 51-21-10, RD8/4-53-884.
